# SDR AALA202308111934

- Difficulty date: June 19, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 60,006 hours, 24,677 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TOP SKIN PANEL LOWER SURFACE BETWEEN RIBS 10 AND 11. REPAIRED SKIN PANEL PER EA 346220.
